Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 265, Number 2

All articles in this issue are freely accessible.

Characterizations of the Fischer groups. I, II, III
David Parrott.
Trans. Amer. Math. Soc. 265 (1981), 303-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610952
A unicity theorem for meromorphic mappings between algebraic varieties
S. J. Drouilhet.
Trans. Amer. Math. Soc. 265 (1981), 349-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610953
Algebraic invariants of boundary links
Nobuyuki Sato.
Trans. Amer. Math. Soc. 265 (1981), 359-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610954
Random evolution processes with feedback
Kyle Siegrist.
Trans. Amer. Math. Soc. 265 (1981), 375-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610955
Semigroup compactifications of semidirect products
H. D. Junghenn and B. T. Lerner.
Trans. Amer. Math. Soc. 265 (1981), 393-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610956
A tangential convergence for bounded harmonic functions on a rank one symmetric space
Jacek Cygan.
Trans. Amer. Math. Soc. 265 (1981), 405-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610957
Tensegrity frameworks
B. Roth and W. Whiteley.
Trans. Amer. Math. Soc. 265 (1981), 419-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610958
Réalisation de morphismes donnés en cohomologie et suite spectrale d’Eilenberg-Moore
Micheline Vigué-Poirrier.
Trans. Amer. Math. Soc. 265 (1981), 447-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610959
Unflat connections in $3$-sphere bundles over $S^{4}$
Andrzej Derdziński and A. Rigas.
Trans. Amer. Math. Soc. 265 (1981), 485-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610960
The order convergence of martingales indexed by directed sets
Kenneth A. Astbury.
Trans. Amer. Math. Soc. 265 (1981), 495-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610961
Weighted estimates for fractional powers of partial differential operators
Raymond Johnson.
Trans. Amer. Math. Soc. 265 (1981), 511-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610962
Recognizing the real line
Yuri Gurevich and W. Charles Holland.
Trans. Amer. Math. Soc. 265 (1981), 527-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610963
Multiplicatively invariant subspaces of Besov spaces
Per Nilsson.
Trans. Amer. Math. Soc. 265 (1981), 535-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610964
Arc-smooth continua
J. B. Fugate, G. R. Gordh and Lewis Lum.
Trans. Amer. Math. Soc. 265 (1981), 545-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610965
A faithful Hille-Yosida theorem for finite-dimensional evolutions
M. A. Freedman.
Trans. Amer. Math. Soc. 265 (1981), 563-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610966
On supercuspidal representations of the metaplectic group
James Meister.
Trans. Amer. Math. Soc. 265 (1981), 575-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610967
An elementary proof of the local Kronecker-Weber theorem
Michael Rosen.
Trans. Amer. Math. Soc. 265 (1981), 599-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610968
Boolean powers: direct decomposition and isomorphism types
Kenneth Hickin and J. M. Plotkin.
Trans. Amer. Math. Soc. 265 (1981), 607-621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610969
Uniqueness of invariant means for measure-preserving transformations
Joseph Rosenblatt.
Trans. Amer. Math. Soc. 265 (1981), 623-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 610970